Show simple item record

dc.contributor.authorJeffres, Thalia D.
dc.contributor.authorLoya, Paul
dc.identifier.citationJeffres, Thalia D. and Loya Paul. 2004. Regularity of the heat operator on a manifold with cylindrical ends. Pacific Journal of Mathematics, v.215, no.2: 331-346en_US
dc.descriptionClick on the DOI link to access the article for free at the publisher's website.
dc.description.abstractWe study mapping properties of the heat operator etA of an m-th order elliptic b-differential operator in appropriately defined spaces of whole and fractional (Hölder) derivatives. An application is made to short time existence of solutions to certain semilinear parabolic equations.en_US
dc.publisherPacific Journal of Mathematics at the University of Californiaen_US
dc.relation.ispartofseriesPacific Journal of Mathematics;v.215 no.2
dc.titleRegularity of the heat operator on a manifold with cylindrical endsen_US
dc.description.versionPeer reviewed
dc.rights.holder© Copyright 2004 Pacific Journal of Mathematics.

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record